# SDR DXTA200808223237

- Difficulty date: August 22, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,352 hours, 4,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR PRIMARY INDICATOR LITE BULBS BURNED OUT.  RELAMPED INDICATOR. OPS CHECK GOOD AT THIS TIME. WORK IAW MM 33-10-05
